The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
This is Dr. D.J., experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.
That is a lot of enoxaparin dosage.
Intravenous use increases the risk of bleeding inside the organs.
Stomach bruising suggests that possibility.
You may be bleeding inside.
Do you notice any dark stools yet?
see, since you already have taken excess dose of enoxaparin, you shoudl not take any further dosage for at least 2 days.
You also need to see your doctor for a clinical evaluation to rule out any internal bleeding.
Why was it prescribed?
why not coumadin?
warfarin related bleeding is easy to manage given your self harming tendency.
INR will not be affected by the enoxaparin.
Enoxaparin works differently.
most likely you are safe.
but the lump should be examined.
the collection of blood can be drained if no further bleeding.
that will be normal.
it is checked by the factor Xa activity
complex to understand
the coagulation pathway can be affected by different ways.
warfarin blocks vitamin K action.
this action controls INR
Enoxaparin affects factor Xa action which is independent of INR
the lump you talked about.
if there is collection of blood inside the lump
not necessary usuall.y
not safe--since it can cause more bleeding
better to leave it to your doctor.
so if no dark stool, or blood in vomiting, or any change in mental status, then bleeding from intestine and inside the brain unlikely.
these are the ones we worry about with overdosage.
ok --see the headache can be a sign of brain hemorrhage especially if it is severe and worsens suddenly.
ok monitor it -if worsens further then you should go to the local hospital.
I will still suggest to see your doctor given this new event.
I meant for clinical evaluation.
hre, i gave you the signs to look out for.
If they appear, then you will need clinical evaluation not possible online.
you should withold enoxaparin for at least 2 days --since you have taken more than usual dosage.
any other question?
It was my pleasure to help you today. Best wishes,Please rate the chat Good or Excellent ( smiley faces), if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/